And i am still on antibiotics - amoxiclav? how can i get another infection/abscess?
This sounds like a job for your doctor or some other doctor that you get referred to. It might be that the antibiotic is not the right one for the kind of infection you are getting, but it generally sounds like you need more and better medical help.
Thanks. I am seeing the doctor tomorrow. That is what i thought about the antibiotics, but wouldn't it make the swelling much slower? Am very confused...it just doesn't make sense.
Some antibiotics touch certain kinds of infection but not others. Staph comes to mind -- for it, you need a specific antibiotic, and a strong one to boot. Ask the doctor if they cultured any of the infected material.
I had a look at that, and it says that Staph is present when there is broken skin (and i think the first antibiotic was one . I do not recall anything being cut/open. I have asked the doctors when I have been to the hospital, but they just tell me that this is normal...or that it can happen sometimes, I am not diabetic, they are recurring in different places (everything i have read on the net always refers to recurring in the same place). Will ask my doctor again tomorrow, what would a specialist in this field fo medicine be called, does anyone know?
happened to me for a little while too. It was freaking me out!!
Did they swab one of the abcesses? They did for me because apparently there is a resisitant strain of bacteria you can get and then you have to use special soaps and stuff. My test was neg so I dont know the exact details.